skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: New Soft Theorems for Goldstone-Boson Amplitudes

Authors:
ORCiD logo; ORCiD logo; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1605321
Grant/Contract Number:  
SC0009999; SC0011842
Resource Type:
Published Article
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 124 Journal Issue: 11; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Kampf, Karol, Novotny, Jiri, Shifman, Mikhail, and Trnka, Jaroslav. New Soft Theorems for Goldstone-Boson Amplitudes. United States: N. p., 2020. Web. doi:10.1103/PhysRevLett.124.111601.
Kampf, Karol, Novotny, Jiri, Shifman, Mikhail, & Trnka, Jaroslav. New Soft Theorems for Goldstone-Boson Amplitudes. United States. doi:10.1103/PhysRevLett.124.111601.
Kampf, Karol, Novotny, Jiri, Shifman, Mikhail, and Trnka, Jaroslav. Wed . "New Soft Theorems for Goldstone-Boson Amplitudes". United States. doi:10.1103/PhysRevLett.124.111601.
@article{osti_1605321,
title = {New Soft Theorems for Goldstone-Boson Amplitudes},
author = {Kampf, Karol and Novotny, Jiri and Shifman, Mikhail and Trnka, Jaroslav},
abstractNote = {},
doi = {10.1103/PhysRevLett.124.111601},
journal = {Physical Review Letters},
number = 11,
volume = 124,
place = {United States},
year = {2020},
month = {3}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevLett.124.111601

Save / Share:

Works referenced in this record:

Exploring soft constraints on effective actions
journal, October 2016

  • Bianchi, Massimo; Guerrieri, Andrea L.; Huang, Yu-tin
  • Journal of High Energy Physics, Vol. 2016, Issue 10
  • DOI: 10.1007/JHEP10(2016)036

Recursion relations from soft theorems
journal, March 2016


Vector Effective Field Theories from Soft Limits
journal, June 2018


Factorized S-matrices in two dimensions as the exact solutions of certain relativistic quantum field theory models
journal, August 1979


Renormalization of dual models
journal, May 1975


New recursion relations for tree amplitudes of gluons
journal, May 2005


Simple recursion relations for general field theories
journal, June 2015

  • Cheung, Clifford; Shen, Chia-Hsien; Trnka, Jaroslav
  • Journal of High Energy Physics, Vol. 2015, Issue 6
  • DOI: 10.1007/JHEP06(2015)118

On-Shell Recursion Relations for Effective Field Theories
journal, January 2016


Scattering of Massless Particles in Arbitrary Dimensions
journal, October 2014


Scattering equations and matrices: from Einstein to Yang-Mills, DBI and NLSM
journal, July 2015

  • Cachazo, Freddy; He, Song; Yuan, Ellis Ye
  • Journal of High Energy Physics, Vol. 2015, Issue 7
  • DOI: 10.1007/JHEP07(2015)149

Higher-order tree-level amplitudes in the nonlinear sigma model
journal, November 2019

  • Bijnens, Johan; Kampf, Karol; Sjö, Mattias
  • Journal of High Energy Physics, Vol. 2019, Issue 11
  • DOI: 10.1007/JHEP11(2019)074

Uniqueness from gauge invariance and the Adler zero
journal, September 2019


Modular forms and SL(2, ℤ)-covariance of type IIB superstring theory
journal, June 2019


A renormalization-group study of helimagnets in D = 2 + ϵ dimensions
journal, November 1993


Exact factorized S-matrix of the chiral field in two dimensions
journal, July 1984


Soft bootstrap and effective field theories
journal, November 2019


A periodic table of effective field theories
journal, February 2017

  • Cheung, Clifford; Kampf, Karol; Novotny, Jiri
  • Journal of High Energy Physics, Vol. 2017, Issue 2
  • DOI: 10.1007/JHEP02(2017)020

Scattering Amplitudes from Soft Theorems and Infrared Behavior
journal, February 2019


Algebraic Aspects of Pionic Duality Diagrams
journal, March 1970


New soft theorems for the gravity dilaton and the Nambu-Goldstone dilaton at subsubleading order
journal, April 2016


UV considerations on scattering amplitudes in a web of theories
journal, December 2019


New ambitwistor string theories
journal, November 2015

  • Casali, Eduardo; Geyer, Yvonne; Mason, Lionel
  • Journal of High Energy Physics, Vol. 2015, Issue 11
  • DOI: 10.1007/JHEP11(2015)038

Principal Chiral Model in Correlated Electron Systems
journal, November 2018


Locality and Unitarity of Scattering Amplitudes from Singularities and Gauge Invariance
journal, June 2018


Extensions of theories from soft limits
journal, June 2016

  • Cachazo, Freddy; Cha, Peter; Mizera, Sebastian
  • Journal of High Energy Physics, Vol. 2016, Issue 6
  • DOI: 10.1007/JHEP06(2016)170

Exact solution of the O(3) nonlinear σ-model
journal, March 1985


Ward Identity and Scattering Amplitudes for Nonlinear Sigma Models
journal, February 2018


Unifying relations for scattering amplitudes
journal, February 2018

  • Cheung, Clifford; Shen, Chia-Hsien; Wen, Congkao
  • Journal of High Energy Physics, Vol. 2018, Issue 2
  • DOI: 10.1007/JHEP02(2018)095

Theory of nonabelian goldstone bosons in two dimensions
journal, November 1983


Sigma models on fiber bundles with a Grassmannian base space
journal, February 2020


Effective Field Theories from Soft Limits of Scattering Amplitudes
journal, June 2015


On-shell constructibility of tree amplitudes in general field theories
journal, April 2011

  • Cohen, Timothy; Elvang, Henriette; Kiermaier, Michael
  • Journal of High Energy Physics, Vol. 2011, Issue 4
  • DOI: 10.1007/JHEP04(2011)053

Direct Proof of the Tree-Level Scattering Amplitude Recursion Relation in Yang-Mills Theory
journal, May 2005


Nonuniversality in helical and canted-spin systems
journal, June 1990


Tree-level amplitudes in the nonlinear sigma model
journal, May 2013

  • Kampf, Karol; Novotný, Jirí; Trnka, Jaroslav
  • Journal of High Energy Physics, Vol. 2013, Issue 5
  • DOI: 10.1007/JHEP05(2013)032